# SDR UV7R2014031400159

- Difficulty date: February 10, 2014
- Submitted: March 14, 2014
- Operation: General aviation
- Aircraft: HZMF7
- Make and model: Boeing 787-8
- Aircraft serial: 40053
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: B3856901
- Condition: Discharged
- Location: Master
- Part time: 10 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER UP AND POWER DOWN OF AIRCRAFT WAS BEING ACCOMPLISHED IAW INSTRUCTIONS IN THE AMM.  WITH THE ELECTRIC POWER ON, MAIN BATTERY WENT DOWN TO 2 VOLTS.  IT WAS DISCOVERED AFTERWARDS THAT MFG ISSUED MAINTENANCE TIPS FOR POWER UP AND POWER DOWN.  MAIN AND APU BATTERIES WERE SWAPPED AND THE TIPS WERE USED ONLY TO HAVE THE APU BATTERY DO THE SAME IN APPROXIMATELY 3 DAYS.  ACQUIRED A 787 POWER UP PROCEDURE THAT IS NOT IN THE AMM, BUT IS USED BY MFG, ALSO HAS STEPS NOT YET INCORPORATED INTO THE AMM INVOLVING POWER DOWN AND POWER UP.  NOTE: THE DAY AFTER THE FIRST BATTERY WENT DOWN THE TIPS WERE NOT VIEWABLE EITHER.  BATTERY, PN B3856-901 IS NO LONGER AVAILABLE, REPLACED BY -902.  ATTACHED PROCEDURE AND TIPS.
